О когомологиях некоторых нильпотентных алгебр Ли

Ю.Б. Хакимджанов

Matematiceskij sbornik (1989)

  • Volume: 180, Issue: 5, page 658-675
  • ISSN: 0368-8666

How to cite


Хакимджанов, Ю.Б.. "О когомологиях некоторых нильпотентных алгебр Ли." Matematiceskij sbornik 180.5 (1989): 658-675. <http://eudml.org/doc/72069>.

author = {Хакимджанов, Ю.Б.},
journal = {Matematiceskij sbornik},
keywords = {simple Lie algebra; nilradical; cohomology},
language = {rus},
number = {5},
pages = {658-675},
publisher = {Tipogr. Lissnera i Sobko},
title = {О когомологиях некоторых нильпотентных алгебр Ли},
url = {http://eudml.org/doc/72069},
volume = {180},
year = {1989},

AU - Хакимджанов, Ю.Б.
TI - О когомологиях некоторых нильпотентных алгебр Ли
JO - Matematiceskij sbornik
PY - 1989
PB - Tipogr. Lissnera i Sobko
VL - 180
IS - 5
SP - 658
EP - 675
LA - rus
KW - simple Lie algebra; nilradical; cohomology
UR - http://eudml.org/doc/72069
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.